Completely Continuous Banach Algebras
Author(s):
Message:
Abstract:

For a Banach algebra A, we introduce c.c(A), the set of all φ ∈ A ∗ such that θφ : A → A ∗ is a completely continuous operator, where θφ is defined by θφ(a) = a · φ for all a ∈ A. We call A, a completely continuous Banach algebra if c.c(A) = A ∗ . We give some examples of completely continuous Banach algebras and a sufficient condition for an open problem raised for the first time by J.E Gal`e, T.J. Ransford and M. C. White: Is there exist an infinite dimensional amenable Banach algebra whose underlying Banach space is reflexive? We prove that a reflexive, amenable, completely continuous Banach algebra with the approximation property is trivial.

Article Type:
Research/Original Article
Language:
English
Published:
International Journal Of Nonlinear Analysis And Applications, Volume:10 Issue:1, 2019
Pages:
55 - 62
magiran.com/p2070663  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!